I just started imunovir yesterday and am having major headaches. Like incapacitating. It feels very muscular - I've had these before especially when I started wellbutrin, which has the known side effect of activating tmj muscles - the headaches were related to muscular tension in the shoulders/back/neck/head. The headache I have now feels the same - I can't imagine how/why imunovir would do this. I spoke to the distributor @ Rivex Pharma today and he said that headaches were not a common side effect and maybe it was a reaction to whatever the drug is fighting off. I guess some people feel flu-ish (I've had a bit of this but not too bad) and maybe it is manifesting itself in me as a headache? I guess my question is - does anybody know enough about how imunovir works (I understand that it helps transition function from th2 to th1) of how that could possibly cause these types of headaches? Clearly I went up too quickly on the dose to the full dose and need to back off. NOt taking my 3rd dose today and maybe none tomorrow until I can get this headache under control. Does anybody have any input on this or experience to share? Thanks!